MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MICROTEK; ADHESIVE GENERAL PURPOSE PROBE COVER

MICROTEK MEDICAL LLC MICROTEK; ADHESIVE GENERAL PURPOSE PROBE COVER
Model Number APC1290
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cap on the sticky area was incorrectly positioned, causing the probe cover to tear during handling, a recurring event.No patient injuries, infections, or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESIVE GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key21980600
Report Number8043817-2025-00002
Device Sequence Number18362919
Product Code PUI
UDI-Device Identifier00748426107377
UDI-Public00748426107377
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAPC1290
Device Lot Number2254LR3500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown